# SDR SWAA2022032083967

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 4,486 hours, 1,828 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 SLIDE PRESSURE LOW / [01] R&R?D AFT SERVICE DOOR SLIDE ASSY AS PER 825-PROD-01-01-AS
